MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT
Model Number ECP0112G
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the 7 reported event, lot numbers were provided, and lot history reviews were performed.The samples were returned for evaluation.The company is still investigating the issue at this time.The devices are labeled for single use.Corporate lot no (vtdp0097).
 
Event or Problem Description
This report summarizes seven malfunctions.A review of the reported information indicated that model ecp0112g.Biopsy instrument allegedly experienced device contamination with chemical or other material.These reports were received from various sources.Seven events did not involve a patient.Age, weight, and gender were not provided for the patients.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10.For the 7 reported event, lot numbers were provided, and lot history reviews were performed.The devices were returned for evaluation and of the 7 devices, 5 devices identified foreign material and 2 did not identify foreign material.The devices are labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR BIOPSY PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9202997
Report Number2020394-2019-04058
Device Sequence Number19570735
Product Code KNW
UDI-Device Identifier00801741086267
UDI-Public(01)00801741086267
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberECP0112G
Device Catalogue NumberECP0112G
Device Lot NumberVTDN0043, VTCZ0646, VTDN0056
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date01/08/2020
Patient Sequence Number1